# SDR SWAA2013111822500

- Difficulty date: October 28, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 62,709 hours, 51,701 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOME CAP BULKHEAD WEB CRACKED AT BS 1016, STRINGER 15L.  REPAIRED WEB IAW SRM.
